MAUDE Adverse Event Report: STRYKER TRAUMA GMBH FIXOS; SCREW, FIXATION, BONE

STRYKER TRAUMA GMBH FIXOS; SCREW, FIXATION, BONE
Model Number 705212
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
Loaner screw set used for hardware removal.Surgeon attempted to remove old hardware with appropriate screwdriver for the previously implanted screw.The screwdriver broke in the attempt.The surgeon removed pieces and could see with room xray nothing was remaining.

Brand Name
FIXOS
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER TRAUMA GMBH
325 corporate drive
mahwah NJ 07430
MDR Report Key18130396
Report Number18130396
Device Sequence Number12657826
Product Code HWC
UDI-Device Identifier07613252708469
UDI-Public(01)07613252708469
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/18/2023
Report Date (Section F) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number705212
Device Catalogue Number705212
Device Lot Number13811G,
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/14/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/14/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA07/18/2023